Vivelle Dot wearing off too quickly?

AJinNHJuly 20, 2013

I've been on the .0375 patch for 3 months now and recently a pattern has been emerging where I'm having moodiness and insomnia at 2 to 2 1/2 days into a new patch (I change them every 3 1/2 days). Not flashing again, just warmer at times.

Has anyone else experienced this too? I'm wondering if I need to change the patches sooner or switch to a larger dose. I don't want to increase the dose if its just an absorption issue. I wear the patch on my lower abdomen.

Otherwise, I'm really happy with the Vivelle Dot, it really gave me my life back and so far no side effects.

Thank you for reporting this comment. Undo
missy_may_gw

I don't have much to offer in the way of advice but I used the climara patch a few years ago and I remember the instructions saying if the patch comes off to reapply another. My patch only came off once as I recall. They are very durable.

You would need to check back with your doctor regarding dosage.
I'm glad you found something you can use without side effects
Wish I could....good luck to you..

    Bookmark   July 25, 2013 at 9:24AM
Sign Up to comment
More Discussions
Over active Libido..
I have heard of losing your sex drive during menapause,...
vicki_Indiana
severe vaginal atrophy
I hope someone can give me some good advice. I have...
coco2008
Natural supplements for menopause?
Hello I was wondering if there are any naturals to...
Leslie810
Weird Adrenalin Rushes
I'm brand new to this wonderful forum, and wondering...
Robbie_WY
Hydration cubes
Has anyone tried the Bezwecken hydration cubes that...
texasone
Sponsored Products
Finton Vintage Bronze Two-Light Table Lamp
$229.99 | Bellacor
Montana Woodworks Glacier Country 4 Post Dining Table with Two 18 Inch Leaves
Beyond Stores
Yosano End Table - Medium Medium
Joybird Furniture
Sink Basins White China Providence Undercounter Sink Basin | 10795
The Renovator's Supply, Inc.
Beckett Rug 8' x 10' - VILLA BLUE
$1,649.00 | Horchow
Jura Impressa F7 Automatic Coffee Center - 13709
Hayneedle
© 2015 Houzz Inc. Houzz® The new way to design your home™